# SDR ABXA010768

- Difficulty date: March 4, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N978AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47628
- Aircraft time: 54,132 hours, 65,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39197481AX
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 965, RIGHT END FITTING EXFOLIATED.  REPLACED END FITTING IAW DC-9 SRM 1-30-5.
